advertisement
Question
Posted by: Anonymous | 2009-05-27

Constant vaginal bleeding

Hi, I have constant vaginal bleeding for up to 10 days at a time with a break of about a week to 2 weeks between. It seems to be triggered by sex and or exercise. I had a 5cm ovarian sist but my gynea just confirmed that I am clear. I am on Nur-estirate for contraseption and to help prevent the sists from forming again. My gynea prescribed premarin to stop the bleeding but now while on Premarin I started bleeding again after sex and exercise. I did not skip. I am 32, my youngest is 17 months and I stopped Breastfeeding a week ago. Is this normal? I am so sick of this bleeding.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nuristerate can cause irregular bleeding. If you bleed after intercourse , cervix problems may be a cause. You don't say if you have had a recent pap smear. If the Premarin is not helping, you should go back to your gynaecologist. There isn't always a quick answer to problems like this and you may need to try a few differnt treatments before you find one that works.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement